# SDR ASAA2018060624921

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 1,909 hours, 499 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR THE NR 1 ENGINE,  MINOR FAULT.  ACFT GROUNDED.  PERFORMED ENGINE FADEC TESTS IAW AMM 73-29-00.  NO FAULTS NOTED. CHECKED OK.
